# SDR USAA2009080391981

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 3,560 hours, 1,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: L2 Door
- Part time: 3,569 hours, 1,179 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 779 - PHL - EMERGENCY EGRESS SYSTEM - CIDS PANEL INDICATION 2L DOOR CHECK DOOR PRESSURE IN AMBER.  MAINTENANCE SERVICED 2L DOOR ASSIST BOTTLE AND RESET CIDS.  OPERATIONAL CHECK WAS GOOD.
